# SDR SWAA2022032333081

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 147A86408
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R/H INNER CREASE BEAM STA 967-986; RBL52; WL208 UPPER AND LOWER SURFACE HAS CORROSION / REMOVED CORROSION FROM AFT CABIN RH INNER CREASE BEAM STA 967 - 986 RBL 52 WL 208 IAW SRM 53-70-15-1A-1. ORIGINAL THICKNESS .080 REM .056 LOSS OF .024. FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1 FIG 103. REMOVED AND REPLACE AFT CABIN RH INNER CREASE BEAM STA 887+10' - 986+14; RBL 52 WL 208 IAW SRM 51-90-02-0G-0 SRM 51-90-05-0G-0 AND BOEING DWG 147A8501 REV A APPLIED CIC TO CREASE BEAM IAWS B737 AMM 51-21-91-620-802 P/N 147A8640-8 ATAG #WN56598
